MAUDE Adverse Event Report: ARTHREX, INC. CLAVICLE PLATING SYSTEM INSTRUMENT CASE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. CLAVICLE PLATING SYSTEM INSTRUMENT CASE; MANUAL INSTR, GENERAL SURGICAL
Model Number CLAVICLE PLATING SYSTEM INSTRUMENT CASE
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a clavicula surgery it was found that the blue rubber coating from the tray was porous and was stuck on the clavicula plate.The issue was identified when the surgeon implanted the plate.The surgeon removed the plate once more and washed the particles off.There was no harm for patient, operator or third party reported.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The visual evaluation of both devices confirmed the reported event.The evaluation of the first instrument case revealed that the blue rubber coating for the plates ar-2657dr and ar-2657dl are damaged (see evaluation pictures 4 ¿ 8).The evaluation of the second instrument case revealed that the blue rubber coating for the plates ar-2657dr, ar-2657dl and ar-2656dl are damaged (see evaluation pictures 9 ¿ 16).Further the labeling in both trays are faded (see evaluation picture 4, 6, 9 + 12).The most likely cause for the reported failure is wear and tear.

Brand Name
CLAVICLE PLATING SYSTEM INSTRUMENT CASE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19471916
Report Number1220246-2024-04985
Device Sequence Number3554512
Product Code LXH
UDI-Device Identifier00888867027374
UDI-Public00888867027374
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLAVICLE PLATING SYSTEM INSTRUMENT CASE
Device Catalogue NumberAR-2650C
Device Lot Number10752131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown